MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3349/ymj.2017.58.6.1245

Медицинская библиотека · Yonsei medical journal · 2017

Calcium Hydroxylapatite Pulmonary Embolism after Percutaneous Injection Laryngoplasty.

Won Seong Jun, Woo Seung Hoon

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Injection medialization laryngoplasty is a procedure that has many advantages in treating vocal fold paralysis; however, undesired complications can occur. We experienced a case of a pulmonary embolism, suspected in a patient who had undergone an injection laryngoplasty with calcium hydroxylapatite (CaHA). The patient suffered dyspnea after undergoing the injection laryngoplasty. Chest embolism computed tomography (CT) scan revealed a new lesion of enhancing materials at the pulmonary vasculature in the right upper lobe. The CaHA embolism was suspected, and the patient was treated with warfarin for 12 months. The patient's symptom of dyspnea nearly disappeared and a follow up chest embolism CT scan revealed no signs of the previous lesion. Thus, we would like to report this rare case along with a review of the literature.

Для цитирования: Won Seong Jun, Woo Seung Hoon. Calcium Hydroxylapatite Pulmonary Embolism after Percutaneous Injection Laryngoplasty.. Yonsei medical journal. 2017. DOI: 10.3349/ymj.2017.58.6.1245.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.